• Ivy's Avatar

    Treatment Side Effects--Bone Lesions?

    Asked by Ivy on Thursday, October 9, 2014

    Treatment Side Effects--Bone Lesions?

    I have followup scans scheduled due to a small lesion that showed up on my right clavicle near the sternoclavicular junction. It was labeled "possible degeneration," unlikely metastasis. Is this likely related to the position of the port used throughout chemotherapy? I welcome all replies, as it seems unlikely to be related to a particular cancer or its treatment. Thanks, everyone.

    4 Answers from the Community

    4 answers
    • Hoping4ever's Avatar
      Hoping4ever

      I have never heard that port can cause such thing . Many patients in my word have it for along time and never complained of any bad side effect . I installed it three years ago and no doctor mentioned this possibility . But, it is a legitimate question. Hope u find answers soon and best of luck.

      over 6 years ago
    • mking104's Avatar
      mking104

      Does Brain fog every go away?

      over 6 years ago
    • cam32505's Avatar
      cam32505

      Well, it's not like degeneration sounds good, but better than metastasis. I hope it is not bad news. I think you will only know when you get the scans and possible a biopsy.

      over 6 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenoacanthoma, endometrioid adenocarcinoma questions.  Also, don't forget to check out our Adenoacanthoma, Endometrioid Adenocarcinoma page.